MathSciNet Relay Station
MathSciNet bibliographic data
MR846960 11G05 (11D25)
Satgé, Philippe Groupes de Selmer et corps cubiques. (French) [Selmer groups and cubic fields] J. Number Theory 23 (1986), no. 3, 294–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement